MATHEMATICA BOHEMICA, Vol. 122, No. 2, pp. 169-174 (1997)

Double $n$-ary relational structures

Jiri Karasek

Jiri Karasek, Technical University, Technicka 2, 616 69 Brno, Czech Republic

Abstract: In [7], V. Novak and M. Novotny studied ternary relational structures by means of pairs of binary structures; they obtained the so-called double binary structures. In this paper, the idea is generalized to relational structures of any finite arity.

Keywords: $n$-ary relation, $n$-ary structure, binding relation, double $n$-ary structure

Classification (MSC2000): 04A05, 08A02

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition